# SDR 98ZZZX2083

- Difficulty date: May 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AS
- Make and model: Doug 600N
- Aircraft serial: RN003
- System (JASC): 6710 · Main Rotor Control
- Part: Potentiometer
- Part number: 600N85203
- Condition: Wrong Part
- Location: Collective
- Part time: 163 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

P/N 600N8520-3 WAS INSTALLED ON THE COLLECTIVE.  IT IS INCORRECTLY LISTED IN THE IPC.  P/N 600N8540-1 IS THE CORRECT POTENTIOMETER FOR THE COLLECTIVE.  THIS PART IS LISTED AS THE T/R POT IN THE IPC.  P/N 600N8520-3 WAS REMOVED AND REPLACED BY P/N 600N8540-1.  REMOVED POT.  DESTROYED LOCALLY PER MDHS INSTRUCTIONS.
